Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/24522
Title: The problem of physical coordinates in predictive Hamiltonian systems
Author: Iranzo Fernández, Vicente
Llosa, Josep
Marqués Truyol, Francisco
Molina, Alfred
Keywords: Equacions diferencials
Sistemes hamiltonians
Mecànica relativista
Velocitat
Geometria diferencial
Differential equations
Hamiltonian systems
Relativistic mechanics
Speed
Differential geometry
Issue Date: 1983
Publisher: American Institute of Physics
Abstract: In the Hamiltonian formulation of predictive relativistic systems, the canonical coordinates cannot be the physical positions. The relation between them is given by the individuality differential equations. However, due to the arbitrariness in the choice of Cauchy data, there is a wide family of solutions for these equations. In general, those solutions do not satisfy the condition of constancy of velocities moduli, and therefore we have to reparametrize the world lines into the proper time. We derive here a condition on the Cauchy data for the individuality equations which ensures the constancy of the velocities moduli and makes the reparametrization unnecessary.
Note: Reproducció del document proporcionada per AIP i http://dx.doi.org/10.1063/1.525863
It is part of: Journal of Mathematical Physics, 1983, vol. 24, p. 1665-1671
Related resource: http://dx.doi.org/10.1063/1.525863
URI: http://hdl.handle.net/2445/24522
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
7147.pdf480.85 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.